Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had copper coil fitted, bleeding, painful period, dark brown discharge with blood. Suggest?

Hi, I had the 5yr copper coil fitted in october 2011 which resulted in break through bleeding between periods and much heavier, longer and more painful periods, eventually in the august of 2012 this coil fell out. I then had the 10yr copper coil fitted in October my cycle has settled down but my menstrual period pains are much more intense and continue longer through my period and the menstrual bleeding is dark brown and very clotted. Should I be concerned about anything?
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank you for the query.
I have read your query and from that I understood that there must be some infection due to the coil which causing such symptoms and pelvic inflammatory disease is the most common disease due to IUD.I suggest you to visit your gynecologist once for the physical examination and investigations.Thank you.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor